A GENERALIZATION OF A STARLIKENESS CONDITION

Authors

  • C. N. EJIEJI DEPARTMENT OF MATHEMATICS, UNIVERSITY OF ILORIN, ILORIN, NIGERIA
  • K. O. BABALOLA DEPARTMENT OF MATHEMATICS, UNIVERSITY OF ILORIN, ILORIN, NIGERIA

Abstract

In this paper, we prove a generalization of a well known starlikeness condition in the unit disk using a method of linear combinations of certain geometric expressions. Some interesting corollaries are mentioned.

Downloads

Published

2017-01-28

How to Cite

EJIEJI, C. N., & BABALOLA, K. O. (2017). A GENERALIZATION OF A STARLIKENESS CONDITION. Journal of the Nigerian Mathematical Society, 35(2), 400–407. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/38

Issue

Section

Articles